# SDR CA100916006

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 16,075 hours
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Lt Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CHANGING A LANDING GEAR DAMPER FOR LOW PRESSURE, THE ACFT WAS PLACED BACK ON THE GROUND.  AFTER IT WAS SITTING ON THE GROUND THE SAME ACFT ORIENTATION PRIOR TO CHANGING THE DAMPER WAS NOTED, TAIL LOW AND LEANING TOWARD THE LT.  UPON INSP OF THE LANDING GEAR, IT WAS NOTICED THAT THE DRAG BRACE HOLE WAS CRACKED ON THE AFT LT STRUT.  THE STRUT HAS BEEN REPLACED.
